# SDR CA030220010

- Difficulty date: February 13, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 11,360 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 47896WVC47820X
- Condition: Making Metal
- Location: Mast
- Component: Mast, Urocop
- Component part number: 350A37000305
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A SOLID MGB CHIP LIGHT. UPON INSPECTION OF THE MAST CHIP PLUG, TRANSMISSION FILTER AND MGB CHIP PLUG, IT WAS NOTED THAT ALL HAD METAL LOCATED ON EACH. MAST ASSEMBLY CONICAL STRAINER INSPECTED AND SIGNIFICANT AMOUNTS OF METAL WERE FOUND. MAST ASSEMBLY WAS REPLACED.
